MathSciNet Relay Station
MathSciNet bibliographic data
MR2854202 (2012i:65298) 65R20 (26A33 34K07 34K37 45J05)
Mokhtary, Payam; Ghoreishi, Farideh The ${\rm L}\sp 2$-convergence of the Legendre spectral tau matrix formulation for nonlinear fractional integro differential equations. Numer. Algorithms 58 (2011), no. 4, 475–496.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement